Alert archive / New York / Coastal Flood Statements in 2015

Coastal Flood Statement 8, NWS New York, NY

October 5, 2015Kings County, Nassau County, Queens County, New York

NWS New York, NY issued this coastal flood statement at Oct 5, 2015, 4:35 AM EDT for Kings County, Nassau County, Queens County, New York. It took effect at Oct 5, 2015, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 5, 2015, 4:35 AM EDT (08:35 UTC)
In effect from
Oct 5, 2015, 2:00 PM EDT
Expired
Oct 5, 2015, 12:24 PM EDT
In force
Issued by
NWS New York, NY

Counties Kings County, NY, Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
-87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WHUS41 KOKX 050835
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
435 AM EDT MON OCT 5 2015

...HIGH SURF AND BEACH EROSION AT ATLANTIC BEACHES THROUGH
THIS AFTERNOON...
...ISOLATED MINOR COASTAL FLOODING ALONG THE WESTERN SOUTH SHORE
OF LONG ISLAND THIS AFTERNOON...

NYZ178-179-052100-
/O.NEW.KOKX.CF.S.0008.151005T1800Z-151005T2000Z/
/O.CON.KOKX.SU.Y.0001.000000T0000Z-151005T2200Z/
SOUTHERN QUEENS-SOUTHERN NASSAU-
435 AM EDT MON OCT 5 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...ISOLATED MINOR COASTAL FLOODING THIS AFTERNOON...

* LOCATIONS...SOUTHERN NASSAU AND QUEENS COUNTY.

* TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...ISOLATED MINOR COASTAL FLOODING AROUND THE TIMES OF
  HIGH TIDE THIS AFTERNOON. HIGH SURF THROUGH THE DAY.

* IMPACTS...LOCALLY MINOR COASTAL FLOODING OF VULNERABLE LOW LYING
  AREAS ALONG THE GREAT SOUTH BAY AND JAMAICA BAY. OCEAN BEACH
  EROSION AND WASHOVER DUE TO 6 TO 8 FOOT BREAKING WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

NYZ080-081-052100-
/O.CON.KOKX.SU.Y.0001.000000T0000Z-151005T2200Z/
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
435 AM EDT MON OCT 5 2015

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATIONS...SOUTHERN SUFFOLK COUNTY. 

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...OCEAN BEACH EROSION AND WASH OVER DUE TO 6 TO 8 FOOT 
  BREAKING WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

NYZ075-052000-
/O.NEW.KOKX.CF.S.0008.151005T1800Z-151005T2000Z/
KINGS (BROOKLYN)-
435 AM EDT MON OCT 5 2015

...ISOLATED MINOR COASTAL FLOODING THIS AFTERNOON...

* LOCATIONS...SOUTHERN BROOKLYN.

* TIDAL DEPARTURES...1 1/2 TO 2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...AROUND THE TIMES OF HIGH TIDE THIS AFTERNOON.

* IMPACTS...LOCALLY MINOR COASTAL FLOODING OF VULNERABLE LOW LYING
  AREAS ALONG JAMAICA BAY AND ROCKAWAY INLET. 

$$
1 follow-up statement
709 
WHUS41 KOKX 051624
CFWOKX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1224 PM EDT MON OCT 5 2015

...CONDITIONS IMPROVING...

NYZ178-179-051730-
/O.CAN.KOKX.SU.Y.0001.000000T0000Z-151005T2200Z/
/O.CAN.KOKX.CF.S.0008.151005T1800Z-151005T2000Z/
SOUTHERN QUEENS-SOUTHERN NASSAU-
1224 PM EDT MON OCT 5 2015

...HIGH SURF ADVISORY IS CANCELLED...
...MINOR COASTAL FLOODING NOT EXPECTED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE HIGH SURF
ADVISORY.

WIND AND SEAS WERE SLOWLY DIMINISHING WITH SURF CONDITIONS
IMPROVING. THEREFORE THE HIGH SURF ADVISORY HAS BEEN CANCELLED.

ALSO...MINOR COASTAL FLOODING IS NO LONGER EXPECTED WITH
ASTRONOMICALTIDES SLOWLY LOWERING. TIDAL DEPARTURES WERE ALSO
LOWERING AS THE WIND DIMINISHES.

$$

NYZ080-081-051730-
/O.CAN.KOKX.SU.Y.0001.000000T0000Z-151005T2200Z/
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1224 PM EDT MON OCT 5 2015

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE HIGH SURF
ADVISORY.

WIND AND SEAS WERE SLOWLY DIMINISHING WITH SURF CONDITIONS
IMPROVING. THEREFORE THE HIGH SURF ADVISORY HAS BEEN CANCELLED.

$$

NYZ075-051730-
/O.CAN.KOKX.CF.S.0008.151005T1800Z-151005T2000Z/
KINGS (BROOKLYN)-
1224 PM EDT MON OCT 5 2015

MINOR COASTAL FLOODING IS NO LONGER EXPECTED WITH ASTRONOMICAL
TIDES SLOWLY LOWERING. TIDAL DEPARTURES WERE ALSO LOWERING AS THE WIND
DIMINISHES.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Oct 5, 4:16 AM EDT, 19 minutes earlier.

Area forecast discussion, Oct 5, 4:16 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
416 AM EDT MON OCT 5 2015

.SYNOPSIS...
AS JOAQUIN MOVES OUT TO SEA WELL TO OUR EAST THROUGH TUESDAY...HIGH
PRESSURE WILL BUILD INTO OUR REGION FROM THE NORTH AND WEST. THE HIGH
BUILDS DOWN FROM SOUTHERN CANADA THROUGH WEDNESDAY NIGHT...THEN
SLIDES OFFSHORE ON THURSDAY. A LOW PRESSURE SYSTEM APPROACHES FROM
THE WEST THURSDAY NIGHT...THEN SLOWLY CROSSES THE AREA FRIDAY AND
FRIDAY NIGHT. WEAK HIGH PRESSURE THEN BUILDS IN THROUGH SATURDAY
NIGHT. A DRY COLD FRONT CROSSES THE TRI-STATE ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST IR SAT AND WV IMAGERY INDICATE HIGH CLOUDS CONTINUING TO
OVERSPREAD THE AREA AS UPPER LEVEL MOISTURE FROM JOAQUIN IS BEING
ENTRAINED INTO THE AREA. SFC OBS INDICATE A STRATUS DECK ACROSS
MOST OF THE REGION AS WELL. LIGHT RETURNS ARE SHOWING UP ON KOKX
RADAR SO HAVE MAINTAINED PATCHY DRIZZLE INTO THE MORNING FOR THE
SOUTH SHORE OF LONG ISLAND. EXPECT THE LOW CLOUDS TO SCT OUT THIS
MORNING WITH PARTLY TO MOSTLY SUNNY SKIES THROUGH THE AFTN.
JOAQUIN WILL CONTINUE NE THROUGH THE WRN ATLANTIC TODAY WITH AN
UPPER LEVEL LOW CURRENTLY OFF THE ERN FL COAST SLOWLY LIFTING NE
AS WELL.

WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY WITH SEASONABLE
TEMPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
UPPER LEVEL LOW OFF THE SE COAST THIS EVE WILL CONTINUE NE THROUGH
TUE AND IS EVENTUALLY PICKED UP BY THE WESTERLIES. DESPITE FALLING
HEIGHTS ALOFT...THIS SYSTEM SHOULD PASS FAR ENOUGH OFFSHORE WITH
ENOUGH DRY AIR IN THE COLUMN TO KEEP SKIES MOSTLY CLEAR AND RAIN
FREE.

WINDS LIGHTEN TONIGHT AS WELL...ESPECIALLY INLAND WHICH SHOULD
PROMOTE DECENT RADIATIONAL COOLING CONDS. UNCERTAIN WHETHER WINDS
WILL DECOUPLE ON THE EAST END OF LONG ISLAND TONIGHT...SO LOWS IN
THE PINE BARRENS MAY END UP BEING AROUND 5 DEGREES COOLER THAN
FORECAST. MOST AREAS WILL SEE MID 40S TO LOWER 50S...EXCEPT FOR
THE NORMALLY COLDER LOCATIONS WHICH COULD DROP TO AROUND 40 AND
THE NY/NJ METRO WHERE IT SHOULD BE IN THE LOWER TO MID 50S. HIGHS
ON TUE WILL RANGE IN THE UPPER 60S TO LOWER 70S WITH MORE SUNSHINE
EXPECTED AND SLIGHTLY HIGHER H85 TEMPS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A NORTHERN STREAM SHORTWAVE TROUGH PUSHES THROUGH THE AREA TUESDAY
NIGHT...HOWEVER...WITH LIMITED MOISTURE TO WORK WITH IT SHOULD COME
THROUGH DRY AND WITH MINIMAL...IF ANY IMPACT TO SKY COVER. LOWS
TUESDAY NIGHT WERE BASED ON A BLEND OF MAV/ECS/MET GUIDANCE AND
SHOULD BE A FEW DEGREES ABOVE NORMAL.

THE REGION WILL BE UNDER NW FLOW ALOFT WEDNESDAY AND WEDNESDAY
NIGHT...WITH NO SHORTWAVES OF NOTE EMBEDDED IN THE FLOW OVER THE
REGION...IT SHOULD BE DRY...WITH MINIMAL CLOUD COVER OTHER THAN SOME
PASSING HIGH CLOUDS FROM TIME TO TIME. FOR HIGHS WEDNESDAY A BLEND
OF MAV/MET/ECS GUIDANCE...NAM 2-METER TEMPERATURES AND A MIX DOWN
FROM 925-900 HPA PER BUFKIT SOUNDINGS WAS USED. HIGHS SHOULD BE
AROUND 5 DEGREES ABOVE NORMAL. A BLEND OF MEX/MEN/EKD/ECE/ECM/WPC
GUIDANCE WAS USED FOR LOWS ON WEDNESDAY NIGHT...SHADED TOWARDS THE
LOWER NUMBER AT ANY GIVEN LOCATION. NORMALLY COOLER SPOTS WERE
ADJUSTED DOWNWARD SLIGHTLY...AS THERE IS THE POTENTIAL FOR DECENT
RADIATIONAL COOLING. LOWS SHOULD BE WITHIN A FEW DEGREES OF EITHER
SIDE OF NORMAL.

NORTHERN STREAM RIDGING CROSSES THE AREA ON THURSDAY...WITH
ASSOCIATED SUBSIDENCE KEEPING THINGS DRY AND RELATIVELY CLOUD FREE.
AS THIS RIDGING EXITS TO THE EAST...SW FLOW SETS UP ALOFT IN ITS
WAKE THURSDAY NIGHT. NOTING THE ABSENCE OF ANY FORCING...IT SHOULD
BE DRY...BUT SHOULD SEE AN INCREASE IN MID AND HIGH CLOUDS AS THE
NIGHT PROGRESSES FROM SW TO NE ACROSS THE REGION.

THE GFS APPEARS TO BE A FAST OUTLIER VS. THE ECMWF AND CMC-GEM FOR
THE SYSTEM FOR FRIDAY/FRIDAY NIGHT...SO BASED TIMING OF
PRECIPITATION ON A ECMWF/CMC BLEND.

A NORTHERN STREAM SHORTWAVE...EMBEDDED....THOUGH NOT FULLY PHASED
WITH A FULL LATITUDE TROUGH BUILDING INTO THE EASTERN UNITED
STATES...CROSSES THE AREA LATE FRIDAY AND FRIDAY NIGHT. HAVE CHANCE
POPS FOR SHOWERS BOTH PERIODS. ALSO ADDED A SLIGHT CHANCE OF THUNDER
ON FRIDAY...WITH SHOWALTER INDICES FORECAST TO BE BELOW 2 IN BOTH
THE ECMWF AND GFS...ALSO THERE SHOULD BE A FEW HUNDRED J/KG OF
SURFACE BASED CAPE AS WELL.

THE REGION SHOULD BE UNDER MAINLY NW-WNW FLOW ALOFT SATURDAY. A WEAK
NORTHERN STREAM RIDGE PASSES SATURDAY NIGHT...FOLLOWED BY PHASED
NORTHERN AND SOUTHERN STREAM SHORTWAVES EMBEDDED IN NORTHWEST FLOW
PASSING EARLY ON SUNDAY. GIVEN LIMITED MOISTURE TO WORK WITH...AND
THE BEST FORCING CURRENTLY PROGGED TO BE TO THE N AND S OF THE
AREA...THE SHORTWAVES ARE CURRENTLY EXPECTED TO PASS BY DRY.

A BLEND OF MEX/MEN/EKD/ECE/ECM/WPC GUIDANCE WAS USED FOR
TEMPERATURES THURSDAY-SUNDAY. HIGHS SHOULD RUN WITHIN A FEW DEGREES
OF EITHER SIDE OF NORMAL AND LOWS NEAR TO SLIGHTLY ABOVE NORMAL
DURING THIS TIME FRAME.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
HIGH PRESSURE REMAINS NORTH OF THE AREA THROUGH THE TAF PERIOD.

CONFIDENCE IN THE CATEGORY FORECAST IS MODERATE. THE TIMING OF
MVFR COULD BE OFF BY A FEW HOURS. HIGHER CONFIDENCE OF VFR AFTER
14Z MON. VFR THEN PREVAILS THROUGH REMAINDER OF TAF PERIOD.

CONFIDENCE IN THE WIND FORECAST IS MODERATE. THE TIMING OF GUSTS
COULD BE OFF BY 1-3 HOURS. GUSTS WILL BE MAINLY 15-20 KT. ALSO...AN
OCCASIONAL GUST TO 15-20 KT WILL BE POSSIBLE BEFORE DAYBREAK.
GUSTS WILL BE MORE COMMON ALONG COASTAL TERMINALS.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.LATE MON NIGHT...VFR WITH DIMINISHING NE WINDS.
.TUE-THU...VFR.
.FRI...CHANCE SUB-VFR LATE IN SHOWERS.

&&

.MARINE...
WINDS WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE DAY
TODAY...ALTHOUGH SEAS WILL TAKE LONGER TO SUBSIDE...ESPECIALLY ON
THE OCEAN. THE SCA HAS BEEN EXTENDED THROUGH TUESDAY NIGHT ON THE
OCEAN WATERS AS A RESULT. ONCE THE WINDS FALL BELOW 25 KT...IT
WILL BE CONVERTED TO A SCAHS...LIKELY TONIGHT.

SEAS ON THE COASTAL OCEAN WATERS MIGHT LINGER AT SCA LEVELS INTO
WEDNESDAY...BUT CONFIDENCE IN THIS IS CURRENTLY NOT HIGH ENOUGH TO
EXPAND THE SCA INTO THIS TIME FRAME.

A RELATIVELY RELAXED PRESSURE GRADIENT TUESDAY NIGHT-THURSDAY NIGHT
WILL KEEP WINDS ON THE COASTAL OCEAN WATERS TO 15 KT OR LESS AND TO
10 KT OR LESS ON THE NON-OCEAN WATERS. THE PRESSURE GRADIENT SHOULD
TIGHTEN ENOUGH FRIDAY FOR SUSTAINED WINDS TO INCREASE TO UP TO 15
KT. GUSTS UP TO 25 KT ARE POSSIBLE...WITH SEAS ON THE OCEAN WATERS
POSSIBLY BUILDING BACK TO 5 FT AS WELL.

&&

.HYDROLOGY...
NO MEASURABLE PCPN IS EXPECTED THIS MORNING. IT WILL THEN BE DRY
THROUGH THURSDAY NIGHT. THERE IS THE POTENTIAL FOR RAINFALL FRIDAY
AND FRIDAY NIGHT...HOWEVER THERE IS ENOUGH UNCERTAINTY WHERE IT IS
NOT CLEAR IF THERE WILL BE ANY SIGNIFICANT PRECIPITATION OF NOT.

&&

.TIDES/COASTAL FLOODING...
HAVE ISSUED A COASTAL FLOOD STATEMENT FOR LOCATIONS BORDERING
WESTERN PORTIONS OF THE SOUTH SHORE BAYS FOR THIS AFTERNOONS HIGH
TIDE CYCLE. GUIDANCE CONTINUES TO SUPPORT A FEW GAGES TOUCHING
THEIR RESPECTIVE MINOR COASTAL FLOOD BENCHMARKS. THIS MORNINGS
HIGH TIDE IS EXPECTED TO PASS UNEVENTFULLY. ASTRONOMICAL TIDES
ARE A FEW TENTHS HIGHER THIS AFTERNOON.

A HIGH SURF ADVISORY FOR THE SOUTH SHORE OF LONG ISLAND REMAINS IN
EFFECT THROUGH THE DAY TODAY. EXPECT BEACH EROSION AND WASHOVER TO
OCCUR DUE TO ROUGH SEAS AND BATTERING WAVES...WITH SURF BETWEEN 7
AND 8 FT. A LONG PERIOD SWELL OF 10 TO 15 SECONDS IS CONTRIBUTING
TO THE HIGHER SEAS. GUIDANCE INDICATES THAT SEAS DIMINISH ENOUGH
THIS EVENING TO KEEP THE END OF THE ADVSY AS IS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...HIGH SURF ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ080-081-
     178-179.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ350-353-
     355.

&&
Hazardous weather outlook, Oct 4, 6:26 PM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
626 PM EDT SUN OCT 4 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-079-176-177-052230-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
626 PM EDT SUN OCT 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ080-081-178-179-052230-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-SOUTHERN QUEENS-
SOUTHERN NASSAU-
626 PM EDT SUN OCT 4 2015

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-052230-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
626 PM EDT SUN OCT 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:17 PM EDTSmall Craft Advisory for Hazardous SeasOKX46 hr

Nearby

Coastal Flood Statements in New York, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.